# SDR MASA200500886

- Difficulty date: November 14, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 1,559 hours, 1,090 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: BA670905401
- Part serial: A1027
- Condition: Warning Message
- Location: Rudder
- Part time: 1,559 hours, 1,091 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2611 CLT - RUDDER LIMIT FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RTL RVDT.
